It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board
THIS MESSAGE BOARD IS NO LONGER ACTIVE. TO SEE OUR ACTIVE MESSAGE BOARDS, PLEASE GO HERE





For Kelley

For Kelley

[ Back to Messages ]

Message

Posted by Kay S on November 06, 2000 at 09:09:29:

I just read your message about Effexor and Tegretol. Can you tell me what some of the serious side effects are for Effexor. I started 75mg last week and for at least two days I felt really bad. One thing that's bothered me is at night or when I'm resting I jerk. Sometimes in my legs but also my arms and neck. It was really bad the first day I increased the dosage for the Effexor. I don't remember exactly when I first noticed the jerking - whether it started before of after I began the Effexor in Oct. Most of the side effects have eased off. I still feel sleepy and groggy. But I can make it through the day without getting anxious or depressed. Where else can I find info about this? I've looked up Effexor and all I can find is the usual side effects. Another thing that's happened is my vision has changed. I wear contacts or glasses but I think I'm going to need my prescription changed. I wish I didn't have to take any medicine but the pain in my neck,arm, shoulder and back makes me very upset the worse it gets. If I can get help for this pain then I think I could control my depression better. Thanks for listening. Get back to me if you can. Kay


Follow Ups




All times are GMT -7. The time now is 11:27 PM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!